Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 20, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at May 18, 2010, 5:28 PM MDT for Weld County, Colorado. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2010, 5:28 PM MDT (23:28 UTC)
- Expired
- May 18, 2010, 6:04 PM MDT
- In force
- 36 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Weld County, CO
The radar
The Denver radar (KFTG), 76 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 5:28 PM MDT | TORNADO | 9 W Evans, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 12:41 PM MDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 482 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
354
WFUS55 KBOU 182328
TORBOU
COC123-190015-
/O.NEW.KBOU.TO.W.0020.100518T2328Z-100519T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
528 PM MDT TUE MAY 18 2010
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL WELD COUNTY IN NORTHEAST COLORADO
* UNTIL 615 PM MDT
* AT 529 PM MDT...THE PUBLIC REPORTED A TORNADO 5 MILES NORTHWEST OF
PLATTEVILLE...OR 14 MILES SOUTHWEST OF GREELEY. THIS STORM WAS
MOVING NORTH AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINDSOR...
SEVERANCE...PLATTEVILLE...PIERCE...MILLIKEN...MEAD...JOHNSTOWN...
GILCREST...EATON...AULT AND GREELEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4064 10464 4019 10477 4020 10500 4035 10496
4035 10494 4042 10495 4065 10488
TIME...MOT...LOC 2329Z 172DEG 23KT 4027 10490
$$2 follow-up statements
517
WWUS55 KBOU 182347
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
547 PM MDT TUE MAY 18 2010
COC123-190015-
/O.CON.KBOU.TO.W.0020.000000T0000Z-100519T0015Z/
WELD CO-
547 PM MDT TUE MAY 18 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR WEST
CENTRAL WELD COUNTY...
AT 546 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED 2 MILES SOUTH OF JOHNSTOWN...OR 11 MILES SOUTHWEST OF
GREELEY. ANOTHER POSSIBLE TORNADO WAS LOCATED NEAR SEVERANCE WITH
YET ANOTHER POSSIBLE TORNADO ABOUT 2 MILES WEST OF PIERCE. THE
STORMS WERE MOVING NORTH AT 20 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINDSOR...SEVERANCE...PIERCE...MILLIKEN...JOHNSTOWN...GILCREST...
EATON...AULT AND GREELEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.
&&
LAT...LON 4064 10464 4028 10474 4027 10475 4027 10497
4035 10496 4035 10494 4043 10495 4065 10488
TIME...MOT...LOC 2346Z 179DEG 18KT 4031 10490
$$
BARJENBRUCH098
WWUS55 KBOU 190004
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
604 PM MDT TUE MAY 18 2010
COC123-190012-
/O.CAN.KBOU.TO.W.0020.000000T0000Z-100519T0015Z/
WELD CO-
604 PM MDT TUE MAY 18 2010
...THE TORNADO WARNING FOR WEST CENTRAL WELD COUNTY IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER. AT 600 PM MDT...NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORM WAS NEAR
JOHNSTOWN...MOVING NORTHAT 15 MPH. THESE THUNDERSTORMS HAVE
PRODUCED HAIL UP TO THE SIZE OF NICKELS.
A TORNADO WARNING ALSO REMAINS IN EFFECT FOR NORTHWEST WELD COUNTY
UNTIL 630 PM MDT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.
LAT...LON 4064 10464 4028 10474 4027 10475 4027 10497
4035 10496 4035 10494 4043 10495 4065 10488
TIME...MOT...LOC 0002Z 184DEG 19KT 4056 10484
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 18, 3:30 PM MDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 18, 3:30 PM MDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 330 PM MDT TUE MAY 18 2010 .SHORT TERM...CONVECTION ON THE PLAINS HAS BEEN SLOW TO FIRE THIS AFTERNOON AS CLOUD COVER AND COOL TEMPERATURES HAVE KEPT THE BNDRY LAYER CAPPED FOR THE MOST PART UNTIL JUST RECENTLY. THAT SAID... T-STORMS ARE NOW BEGINNING TO FORM OVER THE FRONT RANGE FOOTHILLS AND JUST SOUTH OF THE CWFA. ONE SINGLE CELL STORM MANAGED TO FORM OF THE PALMER DVD WEST OF CASTLE ROCK A COUPLE HOURS AGO BUT AS IT TRACKED OVER THE METRO AREA IT QUICKLY DISSIPATED AS IT RAN INTO A TON OF CIN AIR. IN THE HIGH COUNTRY STORM COVERAGE ESPLY WEST OF THE CONTINENTAL DIVIDE HAS SHOWN MORE PROMISE IN THE PAST HOUR OR SO. BUT IT/S ON THE PLAINS AND OVER THE PALMER DIVIDE WHERE THE THREAT OF SVR T-STORMS STILL EXISTS. LAPS MODEL DURING THE PAST HOUR HAS SHOWN A STEADY EROSION OF CIN OVER THE PALMER DIVIDE ON THE PLAINS TO THE EAST OF DENVER. THEREFORE SHOULD BEGIN TO SEE SCATTERED T-STORMS FIRING ALONG WEAK BOUNDARIES FLOATING AROUND IN THE AREA WHERE THE RUC AND NAM INDICATE IMPRESSIVE SFC AND 0-3KM CAPE VALUES IN THE 1500-3000J/KG RANGE. BEST CAPE VALUES EXTEND SOUTH FM WESTERN MORGAN COUNTY DOWN ACROSS ERN ELBERT AND WRN LINCOLN COUNTIES. LOW LEVEL SHEAR ALSO LOOKS QUITE GOOD IN THIS AREA WITH HELICITY VALUES IN THE 40-120 M2/S2 RANGE. THROW IN A SHORTWAVE TROUGH AND DECENT MID-LEVEL QG ASCENT WHICH MODELS SHOW MOVING EAST-NORTHEAST OVER THE CWFA IN THE NEXT SEVERAL HOURS. HAIL UP TO GOLFBALL SIZE...HEAVY RAIN AND TORNADOES MAIN THREATS EAST OF A GREELEY TO ELBERT LINE. SVR WEATHER THREAT WEST OF THIS LINE NOT LOOKING AS GOOD...ESPLY UP AGAINST THE FOOTHILLS WHERE THE CAP HAS YET TO ERODE AND SHEAR POOR AT BEST. ALTHOUGH COULD STILL SEE A FEW T-STORMS ROWING OFF THE FOOTHILLS AND OVER THE I-25 CORRIDOR PRODUCING BRIEF HEAVY RAIN AND SMALL HAIL THRU EARLY THIS EVENING. LATER THIS EVENING...SHOULD SEE THE SVR WEATHER THREAT SHIFTING EASTWARD AS THE SHORTWAVE ENERGY SWINGS OVER A VERY MOIST AND UNSTABLE LOWER ATMOSPHERE OUT ACROSS THE FAR ERN COUNTIES. SHEAR ACTUALLY INCREASES OUT THERE THIS EVENING AS THE LOW-LEVEL JET STRENGTHENS ALONG THE COLORADO/KANSAS BORDER. BELIEVE WE/LL ACTUALLY HAVE A BETTER CHANCE FOR TORNADIC STORMS LATER THIS EVENING...MOST LIKELY EAST OF A STERLING TO LIMON LINE. AFTER MIDNIGHT...SHORTWAVE LIFT OUT AND CAPES ARE REPLACED BY CIN. SO SHOULD SEE T-SHORMS REPLACES WITH SCATTERED RINA SHOWERS. MAY ALSO SEE SOME FOG ON THE PLAINS TOWARDS MORNING...PARTICULARLY IN AREAS RECEIVING MODERATE TO HEAVY RAINFALL THIS EVENING. IN THE HIGH COUNTRY...LOOKING FOR SHOWERS AND T-STORMS TO BECOME MORE NUMEROUS IN THE NEXT 3-4 HOURS AS LAPSE RATES STEEPEN AND DEPTH OF MOISTURE INCREASES WITH THE APPROACHING MID-LEVEL LONGWAVE TROUGH. AT THE PRESENT TIME...SNOW LEVELS ARE QUITE HIGH SOMEWHERE BETWEEN 11000-12000 FT MSL. THIS EVENING WITH THE TROUGH MOVING IN WILL SEE SNOW LEVELS LOWER ON WEDNESDAY...AXIS OF THE 500MB TROUGH IS PROGGED TO PASS OVER THE FRONT RANGE AROUND 1200Z. MODELS SHOW THIS TROUGH CLOSING OFF OVER NERN COLORADO WEDNESDAY MORNING. AT THE SFC...NWLY WINDS EARLY GRADUALLY TURN NELY AS THE TROUGH PASSES BY. SHOULD SEE QUITE A BIT OF UPSLOPE CLOUD CVR AROUND ON THE PLAINS ESPLY ALONG THE SRN FTHLS AND PALMER DIVIDE. PCPN CHANCES DO NOT LOOK ALL THAT IMPRESSIVE SO LOWERED POPS EAST OF THE MTNS ON WEDNESDAY...PARTICULARLY UP ALONG THE WYOMING BORDER. IN THE HIGH COUNTRY...OROGRAPHICS AND COLD AIR ADVECTION SHOULD SEE SNOW SHOWERS GOING AT LEAST THROUGH MIDDAY WITH TOTAL SNOW ACCUMULATIONS IN THE 3-5 INCH RANGE BY 1800Z AND MAINLY ABOVE 10 THOUSAND FT MSL. LOOKING FOR HIGH TEMPERATURES TO BE 5-8 DEG F COOLER THAN THOSE TODAY. .LONG TERM...UPPER LEVEL LOW WILL BE CENTERED OVER NORTHEAST COLORADO...SOUTHWEST NEBRASKA AND NORTHWEST KANSAS COME WEDNESDAY EVENING. EXPECT A GOOD AMOUNT OF ACTIVITY OVER THE NORTHEAST CORNER OF COLORADO BEHIND THE LOW WEDNESDAY NIGHT. FOR THE REST OF THE AREA...JUST EXPECT SCATTERED SHOWERS WITH LIGHT PRECIPITATION AMOUNTS. A FEW LIGHT SHOWERS MAY LINGER INTO THURSDAY MORNING OVER THE MOUNTAINS AND OVER THE NORTHEAST CORNER OF COLORADO. BY THURSDAY AFTERNOON...AN UPPER LEVEL RIDGE MOVING IN FROM THE WEST WILL DRY THINGS OUT. THIS RIDGE WILL MOVE ACROSS THE FORECAST AREA THURSDAY NIGHT AND BE EAST OF THE AREA COME FRIDAY. A LARGE UPPER LEVEL TROUGH WILL BE OVER THE WESTERN U.S. FRIDAY AND REMAIN IN PLACE THROUGH EARLY NEXT WEEK. THIS LOW WILL SPIN OUT STRONG DISTURBANCES...BUT THEY WILL PASS WELL TO OUR NORTH. THE SOUTHWEST FLOW ALOFT WILL USHER IN WARMER TEMPERATURES AND DRIER CONDITIONS. MODELS SHOW A LOW LEVEL JET OVER THE PLAINS FRIDAY NIGHT. THIS WILL INCREASE THE MOISTURE OVER THE EASTERN PLAINS. WILL HAVE LOW POPS IN FOR THIS. EXPECT CONVECTION TO BE ISOLATED BECAUSE WARMER AIR ALOFT WILL CAP MOST CONVECTION. QUITE A BIT OF UNCERTAINTY FROM SATURDAY ON REGARDING THE DETAILS ASSOCIATED WITH THE TROUGH OFF TO THE WEST. COULD SEE A WEAK WAVE OR TWO PASS OVER THE AREA...HOWEVER MODELS SHOW LOTS OF DIFFERENT SOLUTIONS AS TO WHEN AND IF ANY WAVES PASS OVER THE REGION. BECAUSE OF THE UNCERTAINTY...WILL BROADBRUSH LOW POPS AND KEEP TEMPERATURES SLIGHTLY ABOVE NORMAL. && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS IN AND AROUND THE DENVER METRO AREA THROUGH 03Z THIS EVENING LAY PRODUCE PERIODS OF ILS CONDITIONS...CIGS BELOW 5000FT AGL AND VSBYS BELOW 3 MILES IN HEAVY RAINFALL AND HAIL. MAIN THREAT FOR SEVERE WEATHER NOW EXPECTED TO STAY EAST OF THE DENVER METRO AREA. LATE TONIGHT AREAS OF FOG MAY REDUCE VSBYS TO LESS THAN 3 MILES AT 0900Z AT DENVER AREA AIRPORTS. SCATTERED RAIN SHOWERS WILL ONCE AGAIN FORM IN THE DENVER AREA ON WEDNESDAY...ALTHOUGH T-STORMS ARE NOT ANTICIPATED. ONCE AGAIN ILS CONDITIONS MAY DEVELOP DURING THE MORNING HOURS. && .BOU WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH FOR MOST OF NORTHEAST COLORADO UNTIL 9 PM MDT THIS EVENING...FOR ZONES 38 AND 40>51. BAKER/MEIER
Hazardous weather outlook, May 18, 1:32 PM MDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DENVER CO 132 PM MDT TUE MAY 18 2010 COZ030>051-191200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 132 PM MDT TUE MAY 18 2010 ...SEVERE THUNDERSTORMS ARE A POSSIBILITY TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS FORMING OVER THE FRONT RANGE AND SOUTH PARK LATE THIS MORNING ARE EXPECTED TO MOVE OUT ACROSS THE NORTHEAST PLAINS OF COLORADO THROUGH THE AFTERNOON. STORMS MOVING OFF THE SOUTHERN FOOTHILLS ARE EXPECTED TO IMITATE STRONG AND POSSIBLY A FEW SEVERE THUNDERSTORMS OVER THE PALMER DIVIDE AND ADJACENT HIGH PLAINS BETWEEN NOON AND 2 PM. AS THESE STORMS MOVE INTO A MORE MOIST AND UNSTABLE ATMOSPHERE...ROUGHLY EAST AND SOUTHEAST OF DENVER...THESE STORMS COULD SEE LARGE HAIL UP TO GOLFBALL IN SIZE...DAMAGING STRAIGHT LINE WINDS...HEAVY RAIN AND PERHAPS A TORNADO OR TWO. RAINFALL RATES OF AN INCH OR TWO PER HOUR FROM THESE STORMS MAY ALSO PRODUCE LOCALIZED FLOODING. TONIGHT...SCATTERED THUNDERSTORMS POSSIBLY SEVERE WILL LINGER THROUGH LATE THIS EVENING ALONG THE EASTERN BORDER OF THE STATE. WHILE THUNDERSTORMS ELSEWHERE SHOULD END BEFORE MIDNIGHT. IN THE HIGH COUNTRY...SNOWFALL MAINLY AT ELEVATIONS ABOVE 10,000 FEET COULD PILE UP TO 4 INCHES BY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN WILL BE LIKELY ALONG WITH A FEW THUNDERSTORMS ON WEDNESDAY. SNOW WILL BE MIXED IN OVER THE HIGHER MOUNTAINS. A GOOD CHANCE OF PRECIPITATION WILL CONTINUE WEDNESDAY NIGHT...WITH THURSDAY DRYING OUT EARLY. WARMER AND DRIER CONDITIONS ARE EXPECTED THURSDAY AFTERNOON INTO MONDAY WITH A WARM AIRMASS IN PLACE. ENOUGH MOISTURE MAY CREEP OVER THE EASTERN PLAINS FOR AN ISOLATED LATE AFTERNOON OR EVENING THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AFTER 12:30 PM MDT. GREATEST RISK FOR SEVERE WEATHER WILL BE EAST AND SOUTH OF DENVER...ALTHOUGH A FEW STORMS MY TURN SEVERE IN THE GREATER DENVER METRO AREA. SPOTTERS ARE ASKED TO ALSO RELAY REPORTS OF HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE. BAKER/MEIER
In the hours before
Local storm report, May 18, 4:18 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
418 PM MDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TORNADO 2 E ROCKPORT 40.90N 104.76W
05/18/2010 WELD CO TRAINED SPOTTER
&&
FREDINLocal storm report, May 18, 4:37 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
437 PM MDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TORNADO 2 E ROCKPORT 40.90N 104.76W
05/18/2010 WELD CO TRAINED SPOTTER
0336 PM TORNADO 1 E NATURAL FORT REST A 40.96N 104.90W
05/18/2010 WELD CO PUBLIC
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 3:36 PM MDT | Tornado Warning | BOU | Weld | 24 min |
| May 18, 3:51 PM MDT | Tornado Warning | BOU | Logan, Weld | 39 min |
| May 18, 4:03 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Weld | 42 min |
| May 18, 5:18 PM MDT | Tornado Warning | BOU | Weld | 27 min |
| May 18, 5:46 PM MDT | Tornado Warning | BOU | Weld | 44 min |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.